Journal of Symbolic Logic

Review: Ieke Moerdijk, Gonzalo E. Reyes, Models for Smooth Infinitesimal Analysis

Anders Kock

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 58, Issue 1 (1993), 354-355.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744197

JSTOR
links.jstor.org

Citation

Kock, Anders. Review: Ieke Moerdijk, Gonzalo E. Reyes, Models for Smooth Infinitesimal Analysis. J. Symbolic Logic 58 (1993), no. 1, 354--355.https://projecteuclid.org/euclid.jsl/1183744197


Export citation